您当前的位置:
首页 >
文章列表页 >
Commutativity Theorems for Semiprime Rings
更新时间:2026-07-10
    • Commutativity Theorems for Semiprime Rings

    • Vol. 15, Issue 1, Pages: 73-75(2010)
    • CLC: O153.3
    • Published:2010

    移动端阅览

  • DU Jun-hua, CHEN Guang-hai, DU Xiu-feng. Commutativity Theorems for Semiprime Rings[J]. 2010, 15(1): 73-75. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

2158

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Commutativity of Rings with Variable Identity
Some Commutativity Theorems for Jacobson Semi-simple Rings
A Generalization on the Commutativity Conditions of Semiprime-PI Rings
Application of 3D Laser Measurement Technology in Gas Turbine Tip Clearance Measurement
Context-Aware Feature Augmentation Method for Person Re-Identification

Related Author

BAI Hua
YANG Xin-song
ZHANG Hai-yan
YU Wei-dong
YANG Xin-song

Related Institution

School of Applied Science
0